advertisement
Question
Posted by: KV | 2009/12/02

Spotting one week after withdrawal bleed..

Hi, i am a 26 yr old female. A few months ago I switched from Minesse to Mercilon because of breakthrough bleeding. The first month was fine. Then for the past two months I have experienced mild spotting approx 1 week after my withdrawal bleed. I' ve been on Mercilon for about 3 months now. Whats going on? I' m not pregnant am i? I did a preg test last week after a couple of people suggested i check - I' ve gained about 4kg in the past 3 months despite gyming... The test was negative.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo KV
Spotting is caused by the hormone levels being too low - please let your doctor know. This does not mean that your pill is not effective and is not harmful, it is just very irritating!
Let them check your thyroid hormone levels too.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/12/02

Hallo KV
Spotting is caused by the hormone levels being too low - please let your doctor know. This does not mean that your pill is not effective and is not harmful, it is just very irritating!
Let them check your thyroid hormone levels too.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement